We study a class of non smooth vector valued maps, defined on n-dimensional domains, which allow for fractures of any integer dimension lower than n.We extend some well known features about (n−1)-dimensional jumps ofSBV functions and 0-dimensional singularities, or cavitations, of the distributional determinant of Sobolev functions. Variational problems involving the size of the fractures of any dimension are then studied.

Fractures and vector valued maps / Mucci, Domenico. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0944-2669. - 22:4(2005), pp. 391-420. [10.1007/s00526-004-0282-9]

Fractures and vector valued maps

MUCCI, Domenico
2005-01-01

Abstract

We study a class of non smooth vector valued maps, defined on n-dimensional domains, which allow for fractures of any integer dimension lower than n.We extend some well known features about (n−1)-dimensional jumps ofSBV functions and 0-dimensional singularities, or cavitations, of the distributional determinant of Sobolev functions. Variational problems involving the size of the fractures of any dimension are then studied.
Fractures and vector valued maps / Mucci, Domenico. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0944-2669. - 22:4(2005), pp. 391-420. [10.1007/s00526-004-0282-9]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/1445533
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 6
  • ???jsp.display-item.citation.isi??? 7
social impact